T Cell Large Granular Lymphocytic Leukemia in Association with Sjögren’s SyndromeFranco G.a · Palazzolo R.a · Liardo E.a · Tripodo C.b · Mancuso S.a
aDivision of Hematology with BMT, Department of Oncology, and bDepartment of Human Pathology, University of Palermo, Palermo, Italy
Do you have an account?
- Rent for 48h to view
- Buy Cloud Access for unlimited viewing via different devices
- Synchronizing in the ReadCube Cloud
- Printing and saving restrictions apply
Rental: USD 8.50
Cloud: USD 20.00
Article / Publication Details
T cell large granular lymphocytic (LGL) leukemia is a rare condition accounting for 2–3% of all mature lymphoid leukemias. Here, we present the case of a 73-year-old woman presenting with neutropenia and anemia (hemoglobin 9.9 g/dl). Hematological assessment revealed the presence of a T cell LGL leukemia. At the time of T cell LGL leukemia diagnosis, the patient developed xerophthalmia and xerostomia, and a diagnosis of Sjögren’s syndrome was made following salivary gland biopsy. The finding of large granular lymphocytes in the context of autoimmune disorders is well-known, though it often occurs with rheumatoid arthritis or in association with a positive autoantibody titer in the absence of an overt clinical picture. The concomitant presentation of T cell LGL leukemia with Sjögren’s syndrome is a rare event which is worth reporting. Our patient was managed with immunosuppressive therapy and is still alive.
© 2010 S. Karger AG, Basel
Article / Publication Details
Copyright / Drug Dosage / DisclaimerCopyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.